Translator Disclaimer
March 2014 Asymptotic analysis of positive solutions of third order nonlinear differential equations
Jaroslav Jaroš, Takaŝi Kusano, Tomoyuki Tanigawa
Hiroshima Math. J. 44(1): 1-34 (March 2014). DOI: 10.32917/hmj/1395061555

Abstract

It is shown that an application of the theory of regular variation (in the sense of Karamata) gives the possibility of determining the existence and precise asymptotic behavior of positive solutions of the third-order nonlinear differential equation $(|x''|^{\alpha-1}x'')' + q(t)|x|^\beta x = 0$, where $\alpha > \beta > 0$ are constants and $q:[a,\infty)\to(0,\infty)$ is a continuous regularly varying function.

Citation

Download Citation

Jaroslav Jaroš. Takaŝi Kusano. Tomoyuki Tanigawa. "Asymptotic analysis of positive solutions of third order nonlinear differential equations." Hiroshima Math. J. 44 (1) 1 - 34, March 2014. https://doi.org/10.32917/hmj/1395061555

Information

Published: March 2014
First available in Project Euclid: 17 March 2014

zbMATH: 1300.34124
MathSciNet: MR3178434
Digital Object Identifier: 10.32917/hmj/1395061555

Subjects:
Primary: 26A12, 34C11

Rights: Copyright © 2014 Hiroshima University, Mathematics Program

JOURNAL ARTICLE
34 PAGES


SHARE
Vol.44 • No. 1 • March 2014
Back to Top